UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1372

タイトル: On the Sparre Andersen Transformation for Multidimensional Brownian Bridge
著者: Kusuoka, Shigeo
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 1, Page 211-227
抄録: A family of law-preserving path transformations of $d$-dimensional Brownian bridge (pinned Brownian motion), $d\geq1,$ is constructed. This generalizes a result of one-dimensional cases obtained first by Embrechts, Rogers and Yor. Our approach and theirs are, however, completely different from each other.
URI: http://hdl.handle.net/2261/1372
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040107.pdf149.17 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください